# SDR UIEA2017091801686

- Difficulty date: September 16, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,106 hours, 9,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT (EXTERIOR) AFT L DOOR SLIDE (L397) INOPERATIVE. CHARGED EMERGENCY BATTERY PACK M378. EMERGENCY LIGHT L397. OP CHECK NORMAL IAW AMM 33-51-07. )
